Alert archive / Oregon / High Surf Advisories in 2011

High Surf Advisory 3, NWS Medford, OR

March 1, 2011Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high surf advisory at Mar 1, 2011, 5:28 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 2, 2011, 4:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 1, 2011, 5:28 AM PST (13:28 UTC)
In effect from
Mar 2, 2011, 4:00 AM PST
Expired
Mar 1, 2011, 9:41 AM PST
In force
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 1.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2011-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2011-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WHUS46 KMFR 011328
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
528 AM PST TUE MAR 1 2011

...HIGH SURF EXPECTED WEDNESDAY...

.LOW PRESSURE WILL RAPIDLY INTENSIFY WEST OF THE COAST TONIGHT
THROUGH EARLY WEDNESDAY MORNING. THIS WILL GENERATE STRONG WINDS
AND LARGE WAVES THAT WILL MOVE ONTO THE COAST LINE ON WEDNESDAY.

ORZ021-020100-
/O.NEW.KMFR.SU.Y.0003.110302T1200Z-110303T0000Z/
SOUTH CENTRAL OREGON COAST-
528 AM PST TUE MAR 1 2011

...HIGH SURF ADVISORY IN EFFECT FROM 4 AM TO 4 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST WEDNESDAY. 

STRONG LOW PRESSURE WILL RAPIDLY INTENSIFY WEST OF THE COAST THIS
EVENING THROUGH EARLY WEDNESDAY. THIS WILL GENERATE STRONG WINDS
THAT WILL SEND LARGE WAVES ONTO THE COAST ON WEDNESDAY. AVERAGE 
BREAKING WAVE HEIGHTS OF 20 TO 25 FEET ARE EXPECTED.

THESE WAVES WILL BE FRESHLY GENERATED...SO THEY WILL LIKELY BE
INCONSISTENT AND FREQUENT. EXTRA CAUTION SHOULD BE USED ALONG THE
SHORELINE ON WEDNESDAY...ESPECIALLY AT AND AROUND THE TIME OF HIGH
TIDE LATE WEDNESDAY MORNING. BEACHES...ROCKS...HEADLANDS...AND
COASTAL STRUCTURES SUCH AS JETTIES WILL BE INUNDATED MORE THAN
USUAL DURING THIS TIME PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$

BTL
1 follow-up statement
916 
WHUS46 KMFR 011741
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
941 AM PST TUE MAR 1 2011


ORZ021-011845-
/O.CAN.KMFR.SU.Y.0003.110302T1200Z-110303T0000Z/
SOUTH CENTRAL OREGON COAST-
941 AM PST TUE MAR 1 2011

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
SURF ADVISORY. 

SOUTHERLY SWELL WILL INCREASE TO 14 TO 16 FEET AT A 10 TO 11
SECOND PERIOD LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING. SWELL
WILL DECREASE TO AROUND 12 TO 13 FEET WEDNESDAY AFTERNOON.

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high surf advisory went out at Mar 1, 1:00 AM PST, 4 hours 28 minutes earlier.

Area forecast discussion, Mar 1, 1:00 AM PST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
100 AM PST TUE MAR 1 2011

.DISCUSSION...01/00Z NAM/GFS IN.

THE CURRENT PROGRESSIVE STORMY PATTERN WILL CONTINUE FOR THE NEAR
FUTURE.

CURRENTLY ZONAL FLOW ALOFT IS IN PLACE OVER THE PACIFIC NORTHWEST
AND LOW AMPLITUDE SHORT WAVES EMBEDDED IN THE FLOW ARE MOVING
ONSHORE INTO WASHINGTON STATE. A FRONT IS NOW STALLED OVER THE
MEDFORD CWA...DROPPING MOSTLY LIGHT PRECIPITATION FROM THE
CASCADES EAST.

AN UPPER TROUGH IS NOW DIGGING INTO THE GULF OF ALASKA AND THIS
WILL FORCE THE ZONAL FLOW TO BECOME SOUTHWESTERLY TUESDAY. THE
SOUTHWESTERLY STEERING WINDS WILL CAUSE THE STALLED FRONT TO MOVE
BACK NORTH AS A WARM FRONT AT THIS TIME.

AS THE TROUGH DEEPENS...THE MAIN WEATHER MAKERS WILL BE SHORT
WAVES ROUNDING THE TROUGH AND THE ASSOCIATED FRONTS. THIS LARGE
SCALE PATTERN WILL PERSIST INTO THE WEEKEND.

THE FIRST OF THE SHORT WAVES ROUNDING THE TROUGH WILL MOVE FROM
SOUTHWEST TO NORTHEAST OFFSHORE TUESDAY AFTERNOON AND EVENING BEFORE
MOVING INLAND OVER BRITISH COLUMBIA WEDNESDAY EVENING. THIS WAVE
WILL SUPPORT SOME IMPRESSIVE CYCLOGENESIS IN THE ASSOCIATED
SURFACE LOW WHICH WILL MOVE NORTH JUST OUTSIDE 130W TUESDAY. THE
TRAJECTORY OF THIS SYSTEM WILL KEEP THE WORST WEATHER OUT OF THE
MEDFORD CWA...BUT IT WILL STILL PUSH A WET AND WINDY FRONT ONSHORE
TUESDAY NIGHT. THE HEAVIEST PRECIPITATION WILL BE OVER SISKIYOU
COUNTY AND THE COAST RANGE OF EXTREME SOUTHWEST OREGON. GIVEN THE
FORECAST SNOW LEVELS OF 3000 TO 4000 FEET...THE CURRENT WINTER
STORM WATCHES AND ADVISORIES LOOK ON TRACK.

THIS FRONT WILL MOVE EAST OF THE CWA BY WEDNESDAY AFTERNOON AND
LEAVE BEHIND MOSTLY LIGHT SHOWER ACTIVITY...BUT SOUTHWEST FACING
SLOPES WILL LIKELY SEE HEAVIER PRECIPITATION. IN
ADDITION...SEVERAL WEAK SHORT WAVES WILL MOVE THROUGH CENTRAL
CALIFORNIA AND THIS MAY BRING SOME SIGNIFICANT SNOW TO NORTHERN
CALIFORNIA WEDNESDAY AND THURSDAY.

THE NEXT SIGNIFICANT FRONT WILL MOVE ONSHORE FRIDAY EVENING. THIS
ONE DOES NOT LOOK QUITE AS WINDY BUT IT WILL BE WET...WITH THE
MOST PRECIPITATION ONCE AGAIN OCCURRING OVER SISKIYOU COUNTY AND
THE COAST RANGE OF EXTREME SOUTHWEST OREGON.

LONG TERM DISCUSSION FROM THE MONDAY AFTERNOON AFD...SATURDAY
THROUGH MONDAY...AN UNSETTLED PATTERN WILL CONTINUE ACROSS THE
REGION. THE MODELS AGREE THAT A LONG WAVE TROUGH WILL REMAIN OVER
THE EAST PACIFIC THROUGH THE EXTENDED PERIOD FRIDAY THROUGH
MONDAY. DURING THIS PERIOD SEVERAL SYSTEMS WILL IMPACT THE REGIONS
WEATHER.

&&

.AVIATION...MOUNTAIN OBSCURATION WILL IMPACT THE ENTIRE FORECAST
AREA THROUGH TUESDAY...WITH POSSIBLE PARTIAL CLEARING BY TUESDAY
AFTERNOON. WINDS ACROSS MOST OF THE REGION WILL INCREASE LATE
TUESDAY AHEAD OF A VERY STRONG LOW PRESSURE SYSTEM. CEILINGS WILL
BE MAINLY VFR EXCEPT FOR THE COAST AND WESTERN AND SOUTHERN
SISKIYOU COUNTY WHERE AREAS OF IFR AND MVFR CEILINGS WILL CONTINUE
THROUGH TUESDAY MORNING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING
        FOR ORZ031.
     HIGH WIND WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON
        FOR ORZ021-022.
     WINTER WEATHER ADVISORY UNTIL 4 AM PST TUESDAY ABOVE 2500 FEET
        FOR ORZ024.
     WINTER WEATHER ADVISORY UNTIL 4 AM PST TUESDAY ABOVE 2500 FEET
        FOR ORZ025.
     WINTER WEATHER ADVISORY UNTIL 4 AM PST TUESDAY ABOVE 4000 FEET
        FOR ORZ027.

CA...WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
        EVENING ABOVE 4000 FEET FOR CAZ080.
     WINTER WEATHER ADVISORY UNTIL 4 AM PST TUESDAY ABOVE 4000 FEET
        FOR CAZ082.
     WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
        EVENING ABOVE 3500 FEET FOR CAZ082.
     WINTER WEATHER ADVISORY UNTIL 4 AM PST TUESDAY ABOVE 4500 FEET
        FOR CAZ080.
     HIGH WIND WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
       AFTERNOON FOR CAZ081.
     WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING
       FOR CAZ083.

PZ...GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR
        PZZ350-356.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM PST TUESDAY FOR
        PZZ350-356-370-376.
     HAZARDOUS SEAS WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY
        AFTERNOON FOR PZZ350-356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST TUESDAY
        FOR PZZ350-356-370-376.
     STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING FOR
        PZZ370-376.
     HAZARDOUS SEAS WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
        AFTERNOON FOR PZZ370-376.

15/15/17
Hazardous weather outlook, Feb 28, 4:56 PM PST, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
456 PM PST MON FEB 28 2011

ORZ021-022-011400-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON...SEE THE LATEST WIND MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ030-031-011400-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT THROUGH 7 PM THIS
EVENING...SEE THE LATEST WIND MESSAGE FOR THE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING...SEE THE LATEST WIND MESSAGE FOR THE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-011400-
CENTRAL SISKIYOU COUNTY-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WATCH IS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON...SEE THE LATEST WIND MESSAGE FOR THE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-011400-
SOUTH CENTRAL SISKIYOU COUNTY-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 4000
FEET THROUGH MIDNIGHT...SEE THE LATEST WINTER WEATHER MESSAGE FOR
THE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 4000
FEET THROUGH 4 AM TUESDAY...SEE THE LATEST WINTER WEATHER MESSAGE
FOR THE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ025-011400-
EASTERN DOUGLAS COUNTY FOOTHILLS-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 2500 FEET IS IN
EFFECT THROUGH MIDNIGHT...SEE THE LATEST WINTER WEATHER MESSAGE
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 2500 FEET IS IN
EFFECT THROUGH 4 AM TUESDAY...SEE THE LATEST WINTER WEATHER
MESSAGE FOR DETAILS

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ024-011400-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH MIDNIGHT...SEE THE
LATEST WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 4 AM TUESDAY...SEE
THE LATEST WINTER WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-011400-
SOUTH CENTRAL OREGON CASCADES-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 4000
FEET THROUGH MIDNIGHT...SEE THE LATEST WINTER WEATHER MESSAGE FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 4 AM TUESDAY...SEE
THE LATEST WINTER WEATHER MESSAGE FOR THE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-011400-
WESTERN SISKIYOU COUNTY-
456 PM PST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 4500 FEET IS IN
EFFECT THROUGH MIDNIGHT...SEE THE LATEST WINTER WEATHER MESSAGE
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 4500 FEET IS IN
EFFECT THROUGH 4 AM TUESDAY...SEE THE LATEST WINTER WEATHER
MESSAGE FOR DETAILS.

A WINTER STORM WATCH FOR ELEVATIONS ABOVE 4000 FEET IS IN EFFECT
TUESDAY EVENING THROUGH WEDNESDAY EVENING...SEE THE LATEST WINTER
WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Feb 28, 11:36 PM PST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1136 PM PST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HEAVY RAIN       2 SSE COOS BAY          43.36N 124.22W
02/28/2011  M2.02 INCH       COOS               OR   TRAINED SPOTTER

            24 HOUR RAINFALL. SPOTTER INDICATED RAINFALL WAS COMING
            DOWN QUITE SIDEWAYS DUE TO THE WIND AND WAS SURPRISED THE
            GAUGE CAUGHT THIS MUCH.

&&

LUTZ
Local storm report, Mar 1, 12:18 AM PST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1218 AM PST TUE MAR 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     SNOW             ESE MOUNT SHASTA        41.32N 122.31W
03/01/2011  M2.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

SPILDE
Local storm report, Mar 1, 5:05 AM PST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
505 AM PST TUE MAR 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     HEAVY RAIN       4 NE GOLD BEACH         42.45N 124.37W
03/01/2011  M2.03 INCH       CURRY              OR   TRAINED SPOTTER

            24 HOUR PRECIPITATION ENDING AT 5 AM PST.

&&

SPILDE

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 4:06 PM PSTStorm WatchMFR12 hr
Feb 28, 4:06 PM PSTSmall Craft Advisory for Hazardous SeasMFR12 hr
Mar 1, 3:14 AM PSTHigh Wind WarningMFRCoos, Curry, Douglas, Klamath, Lake35 hr
Mar 1, 3:58 AM PSTGale WarningMFR29 hr
Mar 1, 3:58 AM PSTHazardous Seas WarningMFR37 hr
Mar 1, 3:58 AM PSTStorm WarningMFR27 hr
Mar 1, 2:21 PM PSTWind AdvisoryMFRJackson, Klamath24 hr

Nearby

High Surf Advisories in Oregon, 2011Every high surf advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.